# SDR ASAA0852484

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 5,124 hours, 1,517 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 5,124 hours, 1,517 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE INDICATION "AT LIMIT" ON UPR DU DURING CLIMBOUT WITH THROTTLES NOT TO GREEN LINE (COMMANDED LIMIT) IN LVL CHG VNAV OR VS WITH AIRSPEED LESS THAN IAS WINDOW SETTING.  2ND CLIMB NR 2 EXCEEDED GREEN LIMIT LINE.  PILOT DISCONNECTED AUTOTHROTTLES BEFORE ANY ENGINE LIMIT EXCEEDANCE.  REPLACED EEC.  PERFORMED INSTALLATION TEST, PASSED.  ACCOMPLISHED FIM 22 31 TASK 806.  PASSED WITHOUT ERROR.
